# SDR CA031211001

- Difficulty date: December 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 18,388 hours
- Engine: Lyc O235N2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 040031158
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE HAD A ROUGH LOOK TO THE SURFACE. THE FUEL LINE WAS ACCESSED BY REMOVING CENTER CONSOLE COVER AND PEELING BACK CARPET.  CLOSER EXAMINATION OF LINE REVEALED CORROSION PITS AND RESIDUE THAT WAS DETERMINED TO BE CAUSED BY THE FUEL LINE CONTACT WITH MOISTURE SOAKED CARPET.  LINE IS ROUTED UP FROM FLOOR THROUGH A CUT-OUT AND CLAMPED FURTHER UP WHERE IT CONNECTS TO A UNION FITTING. THIS IS ON RT SIDE OF CONSOLE AND ADJACENT TO WHERE INSTRUCTORS LT FOOT WOULD BE RESTING. MOISTURE FROM HIS/ HERFOOTWEAR IS ABSORBED INTO CARPET AND RESTS ALONG FUEL LINE WHERE IT EXITS FLOOR.  LINE WAS REMOVED AND REP LACED WITH A NEW PART.  CONSOLE WILL BE REINSTALLED WITH EDGE OF CARPET RESTING OVER BASE OF CONSOLE.
